# SDR UALA2011110706020

- Difficulty date: November 6, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 88,342 hours, 14,077 cycles
- Engine: Pwa PW4060
- System (JASC): 3070 · Water Line Anti-Ice System
- Part: Tape
- Condition: Damaged
- Location: Heater
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO HEATER TAPES AROUND WATER SUPPLY LINE BURNT AND ARCING AT STA 808 - 1087.  INSTALLED NEW HEATER TAPE, OPS CHECKS GOOD.
